# SDR DALA2016031101842

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 62,595 hours, 21,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1240-1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16 RT, BS 1240-1260 DAMAGED BEYOND LIMITS.  REPAIRED STR 16 RT AT BS 1240-1260 IAW SRM 53-00-03, REPAIR 1. CATEGORY A REPAIR REF SRM 53-00-03, REPAIR 1, PAGE 202, NOTE K.
